... lose fat and give muscle definition.Is this true or false.?
12 Jul 2010
Why if you are a "healthy bodybuilder" would you want to use a human growth hormone of pituitary origin ( which by the way not only your muscles will grow your organs too), know you do not want to play with the pituitary gland it has a bounce effect meaning not exactly genotropin will make you lose the weight, but let us say you took Triacana (steroid-anabolic) illegal that sub would give you definition and get rid of the fat but it affects the pituitary gland... you´ll be great for sometime but then the bounce effect will get you and because it is a gland( you are playing with) you will lose definition and gain weight. Have you used anabolics like Stanozol ( also illegal) do you know the side effects and consequences of using these illegal subs.
How are you going to get definition with a human growth hormone, as I said you will grow that is it... plus why put stuff in your organism, if you are going to work out do not let it be the end to a means..go and have fun... do not take anabolics , steroids ..etc... I think from my experience you have become obsessed with your body and from my experience have become somehow bigorexic. I might be right or I might be wrong..I am not judging you I am not criticizing you OK.
I have been working out for a long time I haver never ever taken anything at all, just my 30 grams of protein every 3 hours and I was very big... in the end I personally did not like it ..became bigorexic, used to train with four other friends and you know how it goes ..who lifts more weight, who has les fat%, etc..
You will not be able ..if you do this in a healthy way ..like i did ... to maintain your body mass you will lose muscle mass it is inevitable, first thing you start with cardiovascular excersice... low frequency... you go to fast the first thing you burn is muscle tissue then fat... so you go for a low frequency that burns the fat and not the muscle... see many people think the faster they go the more fat they will burn ... FALSE..THEY ARE BURNING MUSCLE TISSUE
Ok some tips I already gave you a couple, have you heard of CLA ( conjugated linoleic acid) well this is a natural supplement which does exactly what you want I take it you can buy it anywhere... GNC I think in the US the brand name is TOTAL LEAN and it is made from a plant you will see results as you are already big in 6 weeks, it is very safe to use , it has no side effects no bounce effect. You take one capsule 3 times a day, now the only thing as we eat a lot of protein we must be careful with our liver and kindneys I am sure you know this ..the liver processes the protein then all the toxines are derived to the kidneys.etc. So you do this do not lower the weight you are lifting nor the series or reps and you will be ok and you will have achieved it on your own as you in the states say NO PAIN... NO GAIN... I am 41 years old and working out for me has to be fun and is a part of my treatment I am manic depressive among other conditions, so I train to keep my mind healthy, not to take so many meds, meet people, but always train in a healthy way. I have read that in the states bodybuilders are just pure water..anabolics and steroids... anyone can do that... no sacrifice at all, just a couple of hundreds and some needles... what is the fun in that... now my friend can you do it the smart way and not "the muscle head way of thinking" I mean no offense or disrespect to you at all.Try it ... I will not go into detail of how much I can lift, how much I weigh, body fat%, etc, it is ..at this point in my life irrelevant..again one must have a balance in life if one is able, mind body and soul.
best of luck... from acaring individual
- Genotropin Information for Consumers
- Genotropin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Genotropin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 16 Aug 2009
I am an RN caring for a ten year old boy receiving genotropin. His extremely aggressive behavior subsided after not receiving his medication for ...
1 answer • 14 Dec 2009
I was slowly increased to .6mg. IGF-1 level now 168 from before where it was 80-100 on .2 and .4 mg. I am a 48yr old female with a TBI diagnosed with ...
1 answer • 1 Oct 2010
Can you tell me what I'm doing wrong? It seems locked and causes multiple times of trying?
1 answer • 4 Apr 2011
1 answer • 21 Nov 2013